# SDR DHL2002743005

- Difficulty date: May 1, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 FIRE HANDLE DOES NOT ILLUMINATE WITH TEST.  CLEANED ELECT CONNECTOR NR 1 ENGINE, OPS CHECK OK IAW B727 M/M 26-11-01.
